Items where Author is "Stafford, J. T."

Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Gordon, I. and Stafford, J. T. (2006) Rational Cherednik algebras and Hilbert schemes. II: representations and sheaves. Duke Mathematical Journal, 132 (1). pp. 73-135. ISSN 0012-7094

Keeler, D. S. and Rogalski, D. and Stafford, J. T. (2005) Naïve noncommutative blowing up. Duke Mathematical Journal, 126 (3). pp. 491-546. ISSN 0012-7094

This list was generated on Wed Feb 28 01:01:07 2024 GMT.